Narcan used to revive driver following Harrison Twp. crash

HARRISON TWP., Ohio (WDTN) – Crews are responding to an injury crash in Harrison Township that happened Saturday night.

Two vehicles collided at the intersection of N. Main St. and Turner Rd. at 7:52 p.m.

One of the occupants of a vehicle was reported unconscious.

Officials say a sedan and an SUV crashed and Narcan had to be administered on one of the drivers. Narcan is a medicine used to reverse the effects of a drug overdose.

No word on conditions or victims.

2 NEWS has a crew on scene.

WDTN.com provides commenting to allow for constructive discussion on the stories we cover. In order to comment here, you acknowledge you have read and agreed to our Terms of Service. Commenters who violate these terms, including use of vulgar language or racial slurs, will be banned. Please be respectful of the opinions of others and keep the conversation on topic and civil. If you see an inappropriate comment, please flag it for our moderators to review.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s